# SDR KCSA202203031015

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 105,894 hours, 19,573 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - NOSE GEAR WELL -  STA 340, 33" FROM L/H & R/H SIDES & 14 " FROM TOP OF WELL
